Top Posters
Since Sunday
47
s
32
9
k
8
p
7
B
7
o
7
n
7
x
6
b
6
k
6
C
5
New Topic  
dalvirb dalvirb
wrote...
Posts: 35
Rep: 0 0
A month ago
A patient has a 9-year history of a seizure disorder that has been managed well with oral phenytoin (Dilantin) therapy. He is to be NPO (consume nothing by mouth) for surgery in the morning. What will the nurse do about his morning dose of phenytoin?


▸ Give the same dose intravenously.

▸ Give the morning dose with a small sip of water.

▸ Contact the prescriber for another dosage form of the medication.

▸ Notify the operating room that the medication has been withheld.
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 17 times
1 Reply
Replies
Answer verified by a subject expert
clarkh7839clarkh7839
wrote...
Posts: 41
Rep: 0 0
A month ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Contact the prescriber for another dosage form of the medication.

If there are any questions about the medication order or the medication prescribed, contact the prescriber immediately for clarification and for an order of the appropriate dose form of the medication. Do not change the route without the prescriber’s order. There is an increased risk of seizure activity if one or more doses of the AED are missed.
1

Related Topics

dalvirb Author
wrote...

A month ago
Thanks
wrote...

Yesterday
Thank you, thank you, thank you!
wrote...

2 hours ago
Correct Slight Smile TY
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  244 People Browsing
 505 Signed Up Today
Related Images
  
 200
  
 94
  
 33
Your Opinion
Do you believe in global warming?
Votes: 329

Previous poll results: How often do you eat-out per week?